| Model Number |
620-2221511-01-66 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
Intraoperative Cardiac Valve Injury (4852)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was unable to fully charge.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.Review of the device log found the charge errors received by the user were from the battery voltage dropping below the minimum requirement of 8v.The battery was not returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.